# SDR ABXA9600527

- Difficulty date: April 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bushing
- Part number: S10266145802
- Condition: Worn
- Location: Lt Mlg Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07 ASB 32-244, FOUND LEFT MAIN LANDING GEAR OUTBOARD ACTUATOR ROD END BUSHINGS WORN.  REPLACED SPACERS IAW DC-9 OVERHAUL MANUAL 32-10-6.
